Mirena removal question?

I got Mirena put in Monday and the pain was so bad, I retained a lot of water and I kept vomiting, so the doctor decided to take it out after 2 days with it. I was at the end of my period on Monday when I got it put in. Now, the day after the removal, 2 days after the end of my period, I'm bleeding heavily, I mean REAL heavier than usual and I'm passing a lot of clots.

Is it normal to bleed this much even though I only had the IUD for a few days? How long will it take to stop?

THANKS!

2 Answers

Relevance
  • Favorite Answer

    I would go see the DR the length of time it was in would not have anything to do with it. It may have been possible trauma done to the uterus at the time of removal. I have had two Mirenas in a span of 7 years (Once the 1st one expired I did a swap for another one) and neither time did I have more than panty liner bleeding

  • 1 decade ago

    Well, I have an IUD right now...got it in January...never had any problems except after they put it in, I cramped like normal, but I did bleed for 3 months after it was in!! I think that your body is just trying to clean your uterus out bc it knew that here was something foreign in it. I would say give it a few more days, and if the bleeding doesn't subside, then go back and have him check you out...

Still have questions? Get your answers by asking now.